Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 9, Pages 126–156 (Mi umn8802)  

Surveys and Translations
Series of papers on the theory of linear operators in a Hibbert space

Infinite Jacobi matrices and the problem of moments

N. I. Akhiezer


Full text: PDF file (2188 kB)

Bibliographic databases:

Citation: N. I. Akhiezer, “Infinite Jacobi matrices and the problem of moments”, Uspekhi Mat. Nauk, 1941, no. 9, 126–156

Citation in format AMSBIB
\Bibitem{Akh41}
\by N.~I.~Akhiezer
\paper Infinite Jacobi matrices and the problem of moments
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 9
\pages 126--156
\mathnet{http://mi.mathnet.ru/umn8802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=5156}
\zmath{https://zbmath.org/?q=an:0060.26008}


Linking options:
  • http://mi.mathnet.ru/eng/umn8802
  • http://mi.mathnet.ru/eng/umn/y1941/i9/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:812
    Full text:505
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021